Hello,My Dr. wnts to get me off Lorazipan (.05 mg`s 3 times a day/needed),i have been taking it for about a year and a half and really isnt working for me much anymore. She put me on Setraline a few weeks ago and on the 4th day i experienced Tenitus. Its a faint ringing in my ears right now. I stopped and saw my Dr. and she said we can try something else. Im gun shy and told her i wnt to just take lorazapam right now and see how that goes. Well,my Anxietys back in full force and she put me on Citalopram(generic for Celxa,10mgs.). Im on nite 3 and im noticing in between taking my Lorazipam to ween off of it,i get a little shaking/tremors.if you will. I have left a message for my Dr. but shes not in the office but 3 days a week. Anybody else have this problem when first starting?,does it go away,i think i should stop until i hear form my Dr... Thx,Z
The following are considered rare side effects:
Trembling, shaking, or twitching.
I suggest you inform your Dr. when you are able to, see what she has to say about it, although I believe these side effects should subside while you get used to the medication. I also take benzos, and I also think ativan (lorazepam) is playing a role in the shakiness, as I also took it for many years, and coming off any benzo although gradually and with an add on, the withdrawals are still present in a subconscious kind of way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have switched from venefalaxine to sertraline about 4 days ago and am experiencing tremors, tensed
Posted 2 May 2014 • 2 answers
Posted 7 Aug 2014 • 2 answers
Posted 18 Sep 2014 • 2 answers
I was skipping days trying to go off sertraline. I was taking 12 1/2 for weeks then increasing to 25
Posted 16 Oct 2016 • 2 answers
Posted 7 Dec 2016 • 1 answer